MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT
Model Number MK06000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.An initial log file review revealed that the device performed a reboot in this particular situation which was successful; ventilation was resumed afterwards with previous settings.
 
Event or Problem Description
It was reported that the induction of the patient in manual ventilation was uneventful but that - soon after switchover to automatic ventilation, the anesthesia device alarmed, the screen turned black and ventilation stopped.As per report, the emergency gas supply has worked, the device was replaced and the event did not result in health consequences for the patient.

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNIT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25301791
Report Number9611500-2026-00237
Device Sequence Number9294681
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)200716(93)MK06000-39
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K13886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown